# SDR SWAA2023120820353

- Difficulty date: November 10, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 50,873 hours, 30,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BILGE AREA SHEAR PLATE BTW BS 767 TO BS 787 AT LEVEL STR 25R AND WL 156.4 AT AFT CARGO COMPARTMENT 2023-694811<[01] REPLACED ANGLE AND FASTENERS LOCATED BTW BS 767 TO BS 787 AT LEVEL STR 25R AND WL 156.4 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 ;DWG 146A0081 ; SHEET 37 ; REV 0. SEE INDIVIDUAL SIGN-OFF BELOW.;[02] CORRECTED STEP 1. REPLACED ANGLE AND FASTENERS LOCATED BTW BS 767 TO BS 787 AT LEVEL STR 25R AND WL 156.4 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 ;DWG 146A0081 ; SHEET 37 ; REV -.;[03] CORRECTED STEP 1 ; 2. REPLACED ANGLE AND FASTENERS LOCATED BTW BS 767 TO BS 787 AT LEVEL STR 25R AND WL 156.4 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 ;DWG 146A0081 ; SHEET 37 ; REV -.  SEE INDIVIDUAL SIGN-OFF BELOW.;[04] REPLACED ANGLE AND FASTENERS LOCATED BTW BS 767 TO BS 787 AT LEVEL STR 25R AND WL 156.4 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 ;DWG 146A0081 ; SHEET 37 ; REV -.  SEE INDIVIDUAL SIGN-OFF BELOW. ITEM RII
